# SDR 2005FA0001078

- Difficulty date: July 2, 2005
- Submitted: August 1, 2005
- Operation: General aviation
- Aircraft: N3717Y
- Make and model: Cessna 210C
- Aircraft serial: 21058217
- Engine: Cont IO470*
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Piston
- Part number: 1243400202
- Condition: Sheared
- Location: Nlg Fork Assy
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ON LANDING, THE PILOT FELT A NOSE WHEEL VIBRATION.  TOWARD THE END OF THE ROLL OUT THE NOSE DROPPED DOWN, STRIKING THE RUNWAY.  INSPECTION FOUND THE NOSE WHEEL FORK ASSY SHEARED OFF THE SHOCK STRUT ASSY.  (K)
